Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


total loss of energy
Feb 6, 2013

I was Diagnosed in Oct 2011 its been about 1 year since treatment began my CD4 count started at about 23 so it was full on AIDS. Now after a year of treatment with Atripla we have added 100 to my CD4 making my count 123 slowly where climbing but as my Doctor said it took a long time to get to 23 it will take a long time to get it up to a manageable level. My Problem is total lake of Energy. My wife and i have tried to get me vitamins that aid in raising Energy levels from B vitamins, C, Iron, Magnesium, Potassium, Calcium, and even including using Doctor recommended 5 hour Energy Drinks packed with B12 and amino acids and yet I am so drained all the time. I am trying just to keep working I just dont know what else to do. I just feel lost like im living in a world that has abandoned my wife and i. We have no contact with the outside world except for our Doctors and my work Associates if not for www.pogo.com friends i think my wife and i would have gone crazy already is there anything you can tell me to help me get some energy back

Response from Mr. Vergel

I would not be surprised if you are not sleep deep or well enough due to Sustiva (efavirenz), a medication included in Atripla. Talk to your doctor about a potential switch to Complera, Stribld, Isentress plus Truvada or boosted Reyataz plus Truvada.

Also, read these tips that I have gathered while dealing with fatigue myself:

Tips on fatigue

I hope you feel better soon! Let us know what happens.

Nelson



Previous
My bladder and kidneys and prostrate wrecking havic
Next
Elevated Hematocrit and Testosterone Injections

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement